# SDR SWIA201436038

- Difficulty date: January 2, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,721 hours, 59,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STATION 5118 AFT OF THE FWD LAVATORY UNDER FLOOR BOARD.  C-CHECK REMOVED CORROSION & REPAIRED AREA IAW ETD.
